Winter Weather, New Castle
- When
- January 18, 6:00 AM EST to 9:00 AM EST
- Where
- New Castle forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.578, -75.639 (the zone’s center; the record gives no point)
Freezing rain at the onset of a protracted precipitation event caused hazardous traveling and walking conditions during the early morning of the 18th in northern parts of New Castle County. m.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PHI wrote it up.
Freezing rain at the onset of a protracted precipitation event caused hazardous traveling and walking conditions during the early morning of the 18th in northern parts of New Castle County. Precipitation started between 6 a.m. and 7 a.m. EST and continued through the day. Most locations were above freezing by 9 a.m. EST that morning. Estimated ice accumulations were a trace. Precipitation spread northward along the eastern seaboard from an inverted trough that extended northward from Georgia into the Delaware Valley. Because there was a broad south to southeast flow aloft preceding a cold front that was in the Ohio Valley on the morning of the 18th, warmer air at the surface was moved into the area and eroded and eliminated all sub-freezing temperatures in Delaware by the middle of the morning on the 18th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jan 18, 3:36 AM EST, 2 hours 24 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EST SUN JAN 18 2015 .SYNOPSIS... A LOW PRESSURE SYSTEM WILL TRACK UP THE MIDDLE ATLANTIC COAST TODAY, TRACKING NORTHWARD THROUGH OUR AREA TONIGHT BEFORE LIFTING INTO NEW ENGLAND BY MONDAY MORNING. HIGH PRESSURE WILL PUSH ACROSS THE REGION FOR MONDAY AND TUESDAY. A LOW PRESSURE SYSTEM WILL CROSS THE OHIO VALLEY AND MOVE INTO OUR AREA LATE TUESDAY THROUGH WEDNESDAY FOLLOWED BY HIGH PRESSURE FOR THURSDAY THROUGH THE END OF THE WEEK. ANOTHER SYSTEM MAY AFFECT OUR AREA LATE IN THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... AN UPPER-LEVEL TROUGH WILL SHARPLY AMPLIFY AS IT ARRIVES ACROSS THE EAST LATER TODAY. THIS WILL DRIVE A COLD FRONT EASTWARD ALONG WITH INCREASING LARGE SCALE ASCENT. HIGH PRESSURE AT THE SURFACE IS TO OUR EAST, THEREFORE A RETURN FLOW IS ACROSS THE REGION. THIS IS RESULTING IN A SOUTH OR SOUTHEAST SURFACE FLOW AND WILL HELP ASSIST IN BRINGING MILDER AIR NORTHBOUND AS THE WAA STRENGTHENS. THE FORECAST CHALLENGE EARLY THIS MORNING IS THE LINGERING COLD AIR AT THE SURFACE GIVEN A LIGHTER FLOW OVERALL. WE ARE SEEING WARMING SURFACE TEMPERATURES ACROSS OUR FAR SOUTHEASTERN ZONES ESPECIALLY, HOWEVER ELSEWHERE TEMPERATURES ARE IN THE UPPER TEENS AND 20S. THE DEW POINTS HAVE INCREASED SOME, HOWEVER WE ARE SOMEWHAT CONCERNED FOR A LITTLE BIT OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE. THE MOISTENING OF THE LOWER LEVELS IS ONGOING AND THIS IS EVIDENT BY THE STRATUS THAT DEVELOPED ACROSS NORTHEASTERN PENNSYLVANIA. THIS IS DUE TO AN UPSLOPE FLOW COMPONENT AND THE FORECAST SOUNDINGS SHOW A QUICK SATURATION OF THE LOWER LEVELS. THIS SHOULD EXPAND ESPECIALLY NORTHWARD WITH TIME THIS MORNING AS INCREASING WAA ALOFT STRENGTHENS THE INVERSION AND ALSO HELPS TO MOISTEN THE LOWER LEVELS. THIS COULD RESULT IN SOME FREEZING DRIZZLE. THE MODEL GUIDANCE CONTINUES TO BE IN GOOD AGREEMENT SHOWING A STRENGTHENING AREA OF MID LEVEL LIFT AND CONVERGENCE ESPECIALLY IN THE 850-700 MB LAYER. IN ADDITION, A SOUTHERLY LOW-LEVEL JET AROUND 50 KNOTS IS FORECAST TO MOVE ACROSS THE SOUTHERN AND EASTERN AREAS DURING THE DAY. THIS OCCURS AS THE UPPER-LEVEL TROUGH GETS CLOSER AND BEGINS TO TAKE ON A NEGATIVE TILT. AS A RESULT, A BAND OF RAIN QUICKLY DEVELOPS AND EXPANDS NORTHWARD AND STRONG FORCING WITHIN A MOISTURE SURGE SHOULD PROMOTE A PERIOD OF MODERATE TO HEAVY RAIN. THE ONSET OF THIS MAY BE DELAYED TO ALLOW SURFACE TEMPERATURES TO WARM JUST ENOUGH, ALTHOUGH THE GROUND TEMPERATURES ARE COLD AND WILL TAKE LONGER TO RESPOND. THEREFORE, SOME LIGHT FREEZING RAIN/DRIZZLE CANNOT RULED OUT FOR A TIME MAINLY NORTH AND WEST OF INTERSTATE 95. THIS IS A TOUGH CALL, BUT IT ONLY TAKES A TRACE OF ICE TO TRIGGER AN ADVISORY. SINCE CONFIDENCE IS NOT ALL THAT HIGH REGARDING THE TEMPERATURES AT THE ONSET AND THERE IS CURRENTLY A SMALL TIME FRAME OF FREEZING PRECIPITATION MENTIONED, WE HELD OFF ON ADVISORY. WE QUICKLY RAMP UP THE POPS TO CATEGORICAL ACROSS MUCH OF THE AREA DURING THE MORNING, THEN THEY BEGIN TO DECREASE LATER THIS AFTERNOON FROM WEST TO EAST. WHILE A RUMBLE OF THUNDER CANNOT BE RULED OUT, THIS MAY HAVE A BETTER CHC OF OCCURRING OFFSHORE AS THE SYSTEM GOES NEGATIVELY TILTED AND THE SURFACE LOW STRENGTHENS AS IT LIFTS NORTHEASTWARD. THE PERIOD OF HEAVY RAIN /1.0-1.5 INCHES NEAR AND EAST OF INTERSTATE 95/ COULD RESULT IN SOME POOR DRAINAGE FLOODING, HOWEVER THE OVERALL FLOOD THREAT LOOKS LIMITED AND THEREFORE NO FLOOD WATCH WILL BE ISSUED ATTM. AS FOR THE HIGH TEMPERATURES, WE USED A BLEND OF THE NAM/GFS MOS OVERALL AND THIS PAINTS TEMPERATURES SPIKING TO AROUND 50 DEGREES CLOSER TO THE COAST FOR A TIME LATER TODAY. WE HAVE LOWER CONFIDENCE IN THE HIGHS FOR THE WESTERN ZONES THOUGH. THE LAMP/LAV GUIDANCE WAS USED FOR ASSISTANCE IN THE HOURLY TEMPERATURE GRIDS THIS MORNING. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM MONDAY/... AS A NEGATIVELY TILTED UPPER-LEVEL TROUGH CROSSES THE AREA IN THE EVENING, A STRENGTHENING SURFACE LOW IS FORECAST TO TRACK INTO NEW ENGLAND. THIS WILL ALLOW THE STRONG FORCING TO QUICKLY SHIFT OFFSHORE, AND THEREFORE THE RAIN WILL BE ENDING FROM WEST TO EAST EARLY. IT APPEARS THAT EVEN AS THE CAA KICKS IN, THE RAIN IS ENDING AND THEREFORE NOT MUCH OF A CHC THAT THE RAIN CHANGES TO SNOW BEFORE ENDING. THE WINDS WILL SHIFT TO THE WEST AND NORTHWEST AND MAY BECOME A BIT GUSTY AS THE CAA ALLOWS FOR SOME BETTER MIXING AND THE PRESSURE GRADIENT TIGHTENS. THE PRESENCE OF THE UPPER-LEVEL TROUGH AND CYCLONIC FLOW MAY ALLOW FOR A FAIR AMOUNT OF STRATOCUMULUS ACROSS THE AREA FOR AWHILE ESPECIALLY FARTHER NORTHWARD BEFORE MORE NOTABLE CLEARING OCCURS. AS FOR THE LOW TEMPERATURES, WE MOSTLY UTILIZED A BLEND OF THE NAM/GFS MOS. && .LONG TERM /MONDAY THROUGH SATURDAY/... MONDAY...AS THE LOW PULLS AWAY INTO NEW ENGLAND, THE ASSOCIATED MID LEVEL TROUGH WILL GET PULLED ALONG WITH IT. THERE IS NOT A TON OF MOISTURE LEFT BEHIND AS THE NORTHWEST FLOW STRENGTHENS AND WE SHOULD HAVE A BIT MORE SUN AVAILABLE. AS THE NORTHWEST FLOW RAMPS UP, WE COULD SEE SOME MOISTURE ADVECT IN FROM THE GREAT LAKES AREA WHERE THE LAKES ARE STILL NOT FROZEN OVER YET, AND A FEW FLURRIES MAY OCCUR. CONFIDENCE IS NOT HIGH THAT FLURRIES WILL OCCUR OVER THE NORTHWESTERN ZONES AND WE HAVE LEFT THIS OUT OF THE GRIDS AT THIS TIME. THE WINDS WILL BECOME GUSTY AS THE GRADIENT REALLY TIGHTENS UP WITH THE DEPARTING DEEPENING LOW. EXPECT GUSTY WINDS, WITH GUSTS UP AROUND 25 TO 30 MPH, TO CONTINUE THROUGH THE DAYTIME BEFORE STARTING TO TAPER OFF TOWARD EVENING. TEMPERATURES WILL BE COLDER, MAYBE A COUPLE OF DEGREES, THAN WHAT GUIDANCE IS SHOWING AS THE COLD AIR MOVES IN . TUESDAY THROUGH WEDNESDAY...A WEAK HIGH PRESSURE SYSTEM TRIES TO BUILD ACROSS THE AREA BUT LOOKS MORE LIKE A BRIEF RIDGE FOR OUR AREA. THIS SLIGHT RIDGING WILL HELP KEEP TUESDAY DRY AHEAD OF THE NEXT SYSTEM. A LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST FOR TUESDAY NIGHT AND WILL CROSS THE REGION ON WEDNESDAY. PRECIPITATION STARTS TO MOVE IN DURING TUESDAY NIGHT AND WE SHOULD SEE THE PRECIPITATION START OFF AS SNOW TO THE NORTH AND WEST OF THE I-95 CORRIDOR. POINTS TO THE SOUTH AND EAST MAY SEE MORE OF A RAIN/SNOW MIX. GUIDANCE SHOWS THE LOW TRACKING MORE ACROSS OUR SOUTHERN AREAS. THIS SOLUTION LEADS TO LESS SNOW IN PARTS OF THE AREA. HOWEVER, SHOULD THE STORM SHIFT FURTHER TO SOUTH, WE COULD SEE MORE SNOW AND LESS RAIN AND POSSIBLY HAVE A LIGHT SNOWFALL ACCUMULATION. CONVERSELY, A SHIFT TO THE NORTH WOULD LESSEN THE CHANCES FOR SNOW IN SOME AREAS. ALL PRECIPITATION LOOKS TO END BY WEDNESDAY EVENING WITH WEDNESDAY NIGHT REMAINING DRY. THURSDAY THROUGH SATURDAY...HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST BUT REMAIN CENTERED TO THE SOUTHWEST OF OUR AREA. A FEW SHORTWAVES EMBEDDED IN THE MIDLEVEL FLOW WILL ROTATE THROUGH OUR AREA DURING THIS PERIOD. WHILE, THERE WILL BE A BIT OF MOISTURE IN PLACE AS THESE WAVES MOVE THROUGH, FOR THE MOST PART WE EXPECT CONDITIONS TO REMAIN DRY. THE MODELS HAVE BACKED OFF ON A LOW PRESSURE SYSTEM MOVING THROUGH ON FRIDAY AND KEEP IT TO THE SOUTH OF THE AREA. THE MODELS ARE HINTING AT ANOTHER SYSTEM MOVING IN LATER IN THE WEEKEND TOWARDS EARLY NEXT WEEK. TEMPERATURES WILL BE NEAR NORMAL TO START THE PERIOD WITH A TREND TOWARD BELOW NORMAL BY THE END OF THE PERIOD. && .AVIATION /09Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...INCREASING CLOUDS AND LOWERING TO MVFR AROUND 12Z. STRATUS THOUGH FROM ABOUT KABE WEST AND NORTH IS ALREADY RESULTING IN MVFR CEILINGS. THE CEILINGS ARE EXPECTED TO LOWER TO IFR/LIFR THROUGH THE DAY AS RAIN OVERSPREADS THE AREA FROM SOUTH TO NORTH. SOME OF RAIN CAN BE HEAVY AT TIMES ESPECIALLY FOR KTTN, KPNE, KPHL, KILG ON EASTWARD FROM LATE MORNING UNTIL ABOUT MID AFTERNOON. THIS ALONG WITH SOME POTENTIALLY DEVELOPING FOG WILL REDUCE THE VISIBILITIES TO OR BELOW 3SM. THERE IS A BRIEF CHANCE OF SOME LIGHT FREEZING RAIN/DRIZZLE NORTH AND WEST OF KPHL FROM ABOUT 12Z TO 15Z, HOWEVER THIS WAS NOT INCLUDED AS CONFIDENCE IS LOW. SOUTH-SOUTHEAST WINDS MAINLY LESS THAN 10 KNOTS, WHICH MAY GO LOCALLY VARIABLE FOR AWHILE. A LOW-LEVEL JET AROUND 50 KNOTS FROM A SOUTHERLY DIRECTION IS ANTICIPATED TO MOVE ACROSS AT LEAST KMIV AND KACY FROM ABOUT 15Z TO 22Z, AND THEREFORE A LOW-LEVEL WIND SHEAR REMARK IS INCLUDED. TONIGHT...A COLD FRONT RAPIDLY PIVOTS TO OUR NORTHEAST IN THE EARLY EVENING, TAKING THE BAND OF RAIN WITH IT. THE RAIN SHOULD END QUICKLY FROM WEST TO EAST WITH A WIND SHIFT TO THE NORTHWEST WITH SOME INCREASE. THE ARRIVAL OF DRIER AIR SHOULD ALLOW THE CEILINGS TO RISE AND IMPROVE TO VFR. LIGHT SOUTHERLY WINDS SHIFTING TO THE WEST AND NORTHWEST AND INCREASING TO 10-15 KNOTS. OUTLOOK... MONDAY...MAINLY VFR CONDITIONS EXPECTED. GUSTY NORTHWEST WINDS 10 TO 15 KNOTS WITH GUSTS AROUND 20 TO 25 KNOTS, HIGHER TOWARDS THE EAST. WINDS WILL DIMINISH TOWARD THE OVERNIGHT HOURS. TUESDAY...VFR CONDITIONS EXPECTED...BECOMING MVFR IN RAIN/SNOW SHOWERS TUESDAY NIGHT. WEDNESDAY...MVFR CONDITIONS EXPECTED IN RAIN/SNOW WITH IFR OCCURRING AT TIMES...BECOMING VFR DURING THE AFTERNOON/EVENING. THURSDAY: VFR CONDITIONS EXPECTED. && .MARINE... A SOUTHERLY FLOW TODAY AHEAD OF A SHARPENING UPPER-LEVEL TROUGH WILL INCREASE. A LOW-LEVEL JET AROUND 50 KNOTS WILL MOVE ACROSS THE AREA LATER THIS MORNING AND THIS AFTERNOON, HOWEVER WARMING ALOFT WILL KEEP AN INVERSION IN PLACE. THERE WILL BE ENOUGH MIXING THOUGH AND THEREFORE GUSTS TO ABOUT 25 KNOTS SHOULD OCCUR ON THE COASTAL WATERS. WHILE THE SURFACE FLOW MAY BE UP DELAWARE BAY FOR AWHILE, WE ARE NOT ANTICIPATING A FUNNELING EFFECT AND WILL KEEP CONDITIONS BELOW ADVISORY CRITERIA FOR NOW. THE SEAS WILL RESPOND TO THE SOUTHERLY FLOW THROUGH THE DAY. A COLD FRONT SHIFTS QUICKLY OFFSHORE THIS EVENING, ALLOWING FOR A WIND SHIFT TO THE WEST AND NORTHWEST. THERE WILL BE CAA ALONG WITH A TIGHTENING PRESSURE GRADIENT TONIGHT, WITH ADVISORY LEVELS GUSTS ANTICIPATED MAINLY ON THE COASTAL WATERS. OUR CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A SMALL CRAFT ADVISORY FOR DELAWARE BAY, THEREFORE ONE IS MAINTAINED FOR JUST THE COASTAL WATERS. OUTLOOK... MONDAY...THE SMALL CRAFT ADVISORY WILL CONTINUE THROUGH 6PM MONDAY ON THE OCEAN. SEAS WILL REMAIN ABOVE 5 FEET THROUGH THE DAY WITH A DOWNWARD TREND TOWARD MONDAY EVENING. SEAS MAY REMAIN SLIGHTLY ELEVATED MONDAY EVENING BUT CONFIDENCE IS NOT HIGH AT THIS TIME AND THEREFORE WE HAVE NOT EXTENDED THE SMALL CRAFT ADVISORY INTO MONDAY NIGHT. IN ADDITION TO THE SEAS, WE WILL HAVE GUSTY NORTHWEST WINDS WITH GUSTS TO 30 KNOTS THROUGH MONDAY AFTERNOON. WINDS WILL DIMINISH MONDAY AFTERNOON AND EVENING, FALLING BELOW 25 KNOTS. WINDS ON THE LOWER DELAWARE BAY MAY NEAR 25 KNOTS AT TIMES IN THE GUSTY NORTHWEST FLOW DURING MONDAY AFTERNOON AND A SMALL CRAFT ADVISORY MAY BE NEEDED. CONFIDENCE WAS NOT HIGH ENOUGH AT THIS TIME AND THEREFORE WE DID NOT RAISE ONE WITH THIS FORECAST PACKAGE. TUESDAY THROUGH THURSDAY...BOTH WINDS AND SEAS SHOULD REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST MONDAY FOR ANZ450>455. && SYNOPSIS...MEOLA NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...MEOLA AVIATION...GORSE/MEOLA MARINE...GORSE/MEOLA
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 422 AM EST SUN JAN 18 2015 NJZ001-007-PAZ054-055-060>062-190930- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 422 AM EST SUN JAN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A BRIEF PERIOD OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE IS POSSIBLE THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ008>010-012-015>019-PAZ070-071-101>106-190930- NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 422 AM EST SUN JAN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A BRIEF PERIOD OF LIGHT FREEZING RAIN OR FREEZING DRIZZLE IS POSSIBLE THIS MORNING. A PERIOD OF HEAVY RAIN LATER THIS MORNING AND THIS AFTERNOON MAY RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-020>027-190930- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 422 AM EST SUN JAN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF HEAVY RAIN LATER THIS MORNING AND THIS AFTERNOON MAY RESULT IN SOME FLOODING IN AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-190930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 422 AM EST SUN JAN 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The national radar mosaic for the moment the first event began.
1 winter weather. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Delaware in 2015Every state in 2015This day in weather historyWarnings in Delaware, January 2015
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 554992.